MathSciNet Relay Station
MathSciNet bibliographic data
MR885784 32L15 (53C25 58E15)
Donaldson, S. K. Infinite determinants, stable bundles and curvature. Duke Math. J. 54 (1987), no. 1, 231–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement